Skip to main content
Article
Author's Reply to X. Yang's Discussion of 'Reliability-Based Design Optimization with Dependent Interval Variables'
International Journal for Numerical Methods in Engineering
  • Xiaoping Du, Missouri University of Science and Technology
Department(s)
Mechanical and Aerospace Engineering
Document Type
Article - Journal
Document Version
Citation
File Type
text
Language(s)
English
Rights
© 2014 John Wiley & Sons Ltd, All rights reserved.
Publication Date
8-1-2014
Citation Information
Xiaoping Du. "Author's Reply to X. Yang's Discussion of 'Reliability-Based Design Optimization with Dependent Interval Variables'" International Journal for Numerical Methods in Engineering Vol. 99 Iss. 7 (2014) p. 545 - 546 ISSN: 0029-5981
Available at: http://works.bepress.com/xiaoping-du/18/